# SDR AALA202205066203

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 29,621 hours, 12,344 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER FORWARD WINDSHIELD (R1) HAS APPROXIMATELY 1 INCH DIAMETER AREAS (2) OF MULTIPLE SMALL CRACKS AND DISCOLORATION ALONG UPPER EDGE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
